Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1989, Volume 44, Issue 2(266), Pages 241–242 (Mi umn2284)  

This article is cited in 4 scientific papers (total in 4 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Layerwise construction of $L$-bodies of lattices

S. S. Ryshkov, R. M. Erdahl


Full text: PDF file (176 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1989, 44:2, 293–294

Bibliographic databases:

MSC: 52B20, 52B05, 52B40
Received: 23.06.1988

Citation: S. S. Ryshkov, R. M. Erdahl, “Layerwise construction of $L$-bodies of lattices”, Uspekhi Mat. Nauk, 44:2(266) (1989), 241–242; Russian Math. Surveys, 44:2 (1989), 293–294

Citation in format AMSBIB
\Bibitem{RysErd89}
\by S.~S.~Ryshkov, R.~M.~Erdahl
\paper Layerwise construction of $L$-bodies of lattices
\jour Uspekhi Mat. Nauk
\yr 1989
\vol 44
\issue 2(266)
\pages 241--242
\mathnet{http://mi.mathnet.ru/umn2284}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=998372}
\zmath{https://zbmath.org/?q=an:0692.52008|0681.52005}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1989RuMaS..44..293R}
\transl
\jour Russian Math. Surveys
\yr 1989
\vol 44
\issue 2
\pages 293--294
\crossref{https://doi.org/10.1070/RM1989v044n02ABEH002053}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989CM96900013}


Linking options:
  • http://mi.mathnet.ru/eng/umn2284
  • http://mi.mathnet.ru/eng/umn/v44/i2/p241

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. S. Ryshkov, R. M. Erdahl, “Dual systems of integral vectors (general questions and applications to the geometry of positive quadratic forms)”, Math. USSR-Sb., 74:2 (1993), 541–554  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. M. Deza, S. Onn, “Lattice-free polytopes and their diameter”, Discrete Comput Geom, 13:1 (1995), 59  crossref  mathscinet  zmath  isi
    3. E. P. Baranovskii, P. G. Kononenko, “A Method of Deducing $L$-Polyhedra for $n$-Lattices”, Math. Notes, 68:6 (2000), 704–712  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. P. G. Kononenko, “Affine Types of $L$-Polyhedra for 5-lattices”, Math. Notes, 71:3 (2002), 374–391  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:176
    Full text:78
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021